Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 36, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jan 23, 2012, 1:34 AM CST for Barren County, Hart County, Kentucky. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 23, 2012, 1:34 AM CST (07:34 UTC)
- Expired
- Jan 23, 2012, 2:00 AM CST
- In force
- 26 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Barren County, KY, Hart County, KY
The radar
The Louisville radar (KLVX), 96 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 11:34 PM CST | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 337 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
325
WUUS53 KLMK 230734
SVRLMK
KYC009-099-230800-
/O.NEW.KLMK.SV.W.0036.120123T0734Z-120123T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
134 AM CST MON JAN 23 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN HART COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 200 AM CST
* AT 131 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LOGSDON VALLEY TO MERRY OAKS...MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
GLASGOW...
STOVALL AND OIL CITY...
GLASGOW MUNICIPAL AIRPORT AND UNO...
SEYMOUR AND REX...
THREE SPRINGS AND PASCAL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.
&&
LAT...LON 3701 8613 3706 8610 3706 8607 3710 8607
3728 8596 3726 8568 3717 8573 3717 8574
3714 8578 3711 8577 3699 8584
TIME...MOT...LOC 0734Z 269DEG 38KT 3728 8593 3703 8610
WIND...HAIL 60MPH <.50IN
$$
TWF2 follow-up statements
986
WWUS53 KLMK 230746
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
146 AM CST MON JAN 23 2012
KYC009-099-230800-
/O.CON.KLMK.SV.W.0036.000000T0000Z-120123T0800Z/
BARREN KY-HART KY-
146 AM CST MON JAN 23 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CST
FOR SOUTHEASTERN HART AND NORTHERN BARREN COUNTIES...
AT 142 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HARDYVILLE TO OIL CITY...MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
MUNFORDVILLE...
GLASGOW...
LECTA AND THREE SPRINGS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.
&&
LAT...LON 3699 8592 3701 8610 3728 8592 3726 8568
3717 8573 3717 8574 3714 8578 3711 8577
3699 8584
TIME...MOT...LOC 0746Z 269DEG 38KT 3728 8577 3703 8594
WIND...HAIL 60MPH <.50IN
$$
RS002
WWUS53 KLMK 230759
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
159 AM CST MON JAN 23 2012
KYC009-099-230809-
/O.EXP.KLMK.SV.W.0036.000000T0000Z-120123T0800Z/
BARREN KY-HART KY-
159 AM CST MON JAN 23 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HART AND NORTHERN
BARREN COUNTIES WILL EXPIRE AT 200 AM CST...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING ALONG
WITH WIND GUSTS UP TO 50 MPH.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3699 8592 3701 8610 3728 8592 3726 8568
3717 8573 3717 8574 3714 8578 3711 8577
3699 8584
TIME...MOT...LOC 0759Z 269DEG 38KT 3728 8560 3703 8577
$$
RSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 11:00 PM CST, 2 hours 34 minutes earlier.
Area forecast discussion, Jan 22, 11:00 PM CST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1200 AM EST MON JAN 23 2012 ...Mesoscale Update... Healthy squall line extends from central Illinois to extreme western Kentucky and then on to near Memphis, TN. Extrapolating its current motion would put storms into Dubois County, Indiana right around 06Z, right in line with our current forecast. Still a few sources of uncertainty in how the night will unfold. First is the fact that the southern part of the squall line is not progressing toward central Kentucky very quickly. The northern end of the line shows better forward speed but is heading mainly toward central Indiana. Second, another line of storms extending from the Land Between the Lakes to near Jackson, TN is gaining strength. However, these storms are moving NNE and will likely be caught by the main squall line. Also plenty of questions of when and if the line will increase in forward speed, and whether the atmosphere will destabilize enough to support surface-based storms over central Kentucky. That said, the environment is very dynamic and a line of strong storms is headed our way. Best guess on timing remains 06Z for Dubois County...08-09Z for the I-65 corridor, and 10-12Z for the Bluegrass. The public will need to continue to monitor for possible watches and/or warnings. && .Short Term (Tonight and Monday)... ...Severe Weather Likely Tonight... Severe event still looks likely tonight with potential to be particularly hazardous since line of storms will move through during the overnight. The public is urged to have a plan in place as well as a way to receive warnings before they go to bed. Surface low currently over central Kansas will move northeast to the Quad Cities region by midnight with trailing cold front entering the middle Mississippi River Valley. A line of strong and severe storms will develop just west of the Mississippi River later this evening and race eastward through the overnight. Thoughts on timing of the line of storms entering the CWA have changed little over the past six hours as mesoscale models as well as operational models seem to agree on the 1 AM to 7 AM EST time frame. The line itself will likely move through over a shorter time span, but will leave a wider window to account for uncertainty in exact timing. More specifically, areas west of I-65 should expect storms from the 1 AM to 4 AM EST time frame, along the I-65 corridor around 3 or 4 AM EST, and east of I-65 between 4 and 7 AM EST. Thought has not really changed with respect to hazards either as damaging winds will be the main threats, especially west of I 65. Isolated tornadoes will also be possible as vertical and directional shear indicate embedded supercells along with bowing segments. The line of storms is expected to gradually weaken as it moves east of I-65 and into a more stable environment although a severe weather threat will likely still exist to our eastern border. There are still limiting factors worth noting and watching. First of all, instability will have to be acquired almost totally by advective components as low and mid level cloud cover has held strong today. This will yield marginal instability at best, which is no surprise for a January Ohio Valley event. Plenty of forcing from the negatively tilted mid level trough, the left exit region of a 100-120 knot upper level jet, and the front itself should compensate for lack of instability. Also, low level cold air trapped by the inversion has been delayed in getting scoured out and at least some degree of a low level stable layer will exist through the event which could limit how widespread damage occurs. Finally, have seen scenarios in the past where environment is so sheared that storms never really get organized. Just some things to consider, although we will likely have the benefit of upstream reports to get a handle on what we are facing before the line arrives. Currently, temperatures are in the mid 40s north to upper 50s south with low 50s dew points across our southern CWA. Temperatures will likely continue to rise through the evening with dew points increasing. Low level cloud cover has slowly eroded away from the southeast to northwest as downsloping off the Appalachians on a southeast wind helped. However, more mid level clouds have moved back in. Will likely not see any additional breaks in the clouds until the exit of the system late on Monday morning. Cold front will move through by midday on Monday with temperatures gradually falling through the mid 40s and precipitation quickly exiting. Will have strong winds along and after frontal passage as a look at time heights shows vertical theta surfaces reaching into the 40 knot range. Will visit potential for a wind advisory with later forecast packages. .Long Term (Monday night through Sunday)... Surface high pressure will bring us much quieter weather at the start of the long term and keep us dry into Wednesday morning. For much of the long term period we will once again have a Desert Southwest upper low that will head east across the southern U.S. and may or may not phase with an upper trof moving from the Prairie Provinces through the Great Lakes to New England. In situations like this earlier this season the GFS tended to be the better prog with its habit of being a bit slower and more conservative than the ECMWF. Once again, with the latest data suite, the GFS is a little slower than the ECMWF and we will lean toward the GFS solution. So, it looks like an inverted surface trof will form from the Texas coast to the windward side of the central Appalachians over the course of the day on Wednesday. Moisture will gradually spread northeastward along this axis and reach the LMK CWA, at least in the southwest, by Wednesday afternoon. Precipitation should then become widespread Wednesday night into Thursday, especially in Kentucky, as the system slowly moves through the region. Thursday night high pressure comes in from the mid-Mississippi Valley to push the precipitation out of our area. At this time the entire period looks to be plain rain for precip type. Friday we sit between low pressure developing in the southeast U.S. along the remnants of the old trof, and a weak cool front advancing from the upper Plains. Precip chances will be greater northwest and southeast of our area, but we will still need some small POPs. The cool front moves through on Saturday, primarily dry thanks to high pressure developing along the Gulf Coast, and then dry weather looks on tap for Saturday night into Sunday. Still no brutally cold air in the forecast, with highs in the 40s and 50s and lows in the 20s and 30s as we approach the first of February...though the weekend could be colder than currently progged depending on the amount of upper troffing that is realized. && .Aviation (06Z TAF Issuance)... Squall line into IL/western KY will push east across Kentucky, reaching BWG and SDF either side of 08Z, and making it into LEX around 10Z depending on cold pool driven acceleration. Ahead of the line, will initialize with LLWS as a 50 kt low-level jet slides across the area. MVFR ceilings, but SDF and BWG are in the warm sector with ceilings holding in fuel-alternate territory. Have taken the best shot at the line, and narrowed it down to a 1-1.5 hour window. Visibilities will drop into IFR at least briefly in the heaviest rain. Will carry MVFR in the trailing stratiform through daybreak, with the front coming through mid-morning. Behind the front conditions improve to VFR, but strong boundary-layer mixing and a tight gradient will crank SW winds up to a solid 20 kt, with gusts around 30 kt. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Mesoscale........RAS Short Term.......BJS Long Term........13 Aviation.........RAS
Hazardous weather outlook, Jan 23, 1:20 AM CST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 220 AM EST MON JAN 23 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-240730- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 220 AM EST MON JAN 23 2012 /120 AM CST MON JAN 23 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CROSS THE AREA BEFORE DAYBREAK. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE BEFORE 3 AM EST WEST OF INTERSTATE 65...AND BETWEEN 3 AM AND 5 AM EST EAST OF INTERSTATE 65. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. 40
In the hours before
Local storm report, Jan 23, 1:03 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
203 AM EST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 AM TSTM WND DMG ENGLISH 38.33N 86.46W
01/23/2012 CRAWFORD IN BROADCAST MEDIA
POWER OUTAGES IN ENGLISH. DISPATCH REPORTED POWER
OUTAGES IN GRANTSBURG.
&&
EVENT NUMBER LMK1200104
RLLocal storm report, Jan 23, 1:08 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
208 AM EST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM TSTM WND DMG LEWISBURG 36.99N 86.95W
01/23/2012 LOGAN KY LAW ENFORCEMENT
ROOF BLOWN OFF A MOBILE HOME AND BLOWN INTO POWER LINES
WHICH WERE DOWNED.
&&
EVENT NUMBER LMK1200105
RLSpecial weather statement, Jan 23, 1:15 AM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
215 AM EST MON JAN 23 2012
INZ078-079-090>092-KYZ030>032-230745-
CLARK-FLOYD-HARRISON-JEFFERSON-OLDHAM-SCOTT-TRIMBLE-
215 AM EST MON JAN 23 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...
AT 210 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
SCOTTSBURG TO 7 MILES WEST OF VALLEY STATION...AND MOVING EAST AT 50
MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...HALF INCH
HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
ST. MATTHEWS...
SHIVELY...
PROSPECT...
PLEASURE RIDGE PARK...
LYNDON...
CLARK REGIONAL AIRPORT AND SELLERSBURG...
LANCASTER AND FIVE POINTS...
MIDDLEFORK AND LOUISVILLE BOWMAN FIELD...
BELLEVIEW AND BRYANTSBURG...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 131 AND 137.
THESE STORMS WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE
MARKERS 0 AND 8.
THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 10 AND 8.
THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE
MARKERS 118 AND 123.
THESE STORMS WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE
MARKERS 13 AND 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3890 8525 3874 8531 3873 8532 3872 8531
3821 8549 3809 8598 3852 8588 3855 8585
3858 8586 3881 8581 3883 8573 3882 8570
3882 8563 3886 8561 3886 8558 3889 8557
TIME...MOT...LOC 0715Z 267DEG 41KT 3880 8568 3812 8591
EERLocal storm report, Jan 23, 1:26 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
226 AM EST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 AM TSTM WND GST 5 SSW FRANKLIN 36.66N 86.61W
01/23/2012 M59 MPH SIMPSON KY MESONET
&&
EVENT NUMBER LMK1200106
RLLocal storm report, Jan 23, 1:28 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
228 AM EST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 AM TSTM WND DMG FRANKLIN 36.73N 86.57W
01/23/2012 SIMPSON KY BROADCAST MEDIA
POWER OUTAGES
&&
EVENT NUMBER LMK1200107
RLSpecial weather statement, Jan 23, 1:30 AM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
230 AM EST MON JAN 23 2012
KYZ028-045-046-053-054-230830-
HARDIN-LARUE-MARION-NELSON-WASHINGTON-
230 AM EST MON JAN 23 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...
AT 228 AM EST/128 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11
MILES SOUTH OF SHEPHERDSVILLE TO 11 MILES NORTH OF MUNFORDVILLE...AND
MOVING EAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
HODGENVILLE...
BARDSTOWN...
TONIEVILLE AND TALLEY...
BOSTON AND TANNER...
NELSONVILLE AND BOUNDARY OAK...
LEAFDALE AND CRAVENS...
THESE STORMS WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS
10 AND 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3783 8575 3781 8572 3783 8566 3786 8562
3789 8516 3746 8532 3747 8535 3748 8542
3747 8549 3748 8550 3745 8553 3747 8563
3745 8566 3744 8591
TIME...MOT...LOC 0730Z 270DEG 27KT 3784 8573 3743 8590
MJThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 11:57 PM CST | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 33 min |
| Jan 23, 12:21 AM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 24 min |
| Jan 23, 12:21 AM CST | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio | 24 min |
| Jan 23, 12:41 AM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 34 min |
| Jan 23, 12:44 AM CST | Severe Thunderstorm Warning | LMK | Butler, Logan, Simpson, Warren | 31 min |
| Jan 23, 12:51 AM CST | Special Weather Statement | LMK | Grayson, Hardin | 39 min |
| Jan 23, 1:02 AM CST | Severe Thunderstorm Warning | LMK | Edmonson, Grayson, Hart, Warren | 28 min |
| Jan 23, 1:12 AM CST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Nelson | 33 min |
| Jan 23, 1:14 AM CST | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 31 min |
| Jan 23, 1:15 AM CST | Special Weather Statement | LMK | Jefferson, Oldham, Trimble | 30 min |
| Jan 23, 1:30 AM CST | Special Weather Statement | LMK | Larue, Nelson | 60 min |
| Jan 23, 1:38 AM CST | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 37 min |
| Jan 23, 1:44 AM CST | Special Weather Statement | LMK | Anderson, Shelby, Spencer | 31 min |
| Jan 23, 1:47 AM CST | Special Weather Statement | LMK | Henry, Trimble | 28 min |
| Jan 23, 1:51 AM CST | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 24 min |
| Jan 23, 2:01 AM CST | Special Weather Statement | LMK | Green, Taylor | 29 min |
| Jan 23, 2:09 AM CST | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe, Monroe | 36 min |
| Jan 23, 2:15 AM CST | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion | 30 min |
| Jan 23, 2:15 AM CST | Severe Thunderstorm Warning | LMK | Mercer, Washington | 30 min |
| Jan 23, 2:21 AM CST | Special Weather Statement | LMK | Anderson, Franklin, Scott, Woodford | 24 min |
| Jan 23, 2:43 AM CST | Special Weather Statement | LMK | Adair, Clinton, Cumberland, Russell | 32 min |
| Jan 23, 2:44 AM CST | Special Weather Statement | LMK | Fayette, Harrison, Jessamine, Mercer, Scott, Woodford | 31 min |
| Jan 23, 2:46 AM CST | Special Weather Statement | LMK | Boyle, Casey, Garrard, Lincoln | 29 min |
| Jan 23, 3:09 AM CST | Special Weather Statement | LMK | Clinton, Russell | 21 min |
| Jan 23, 3:10 AM CST | Special Weather Statement | LMK | Bourbon, Clark, Garrard, Lincoln, Madison, Nicholas | 35 min |
| Jan 23, 3:32 AM CST | Special Weather Statement | LMK | Clinton | 13 min |
| Jan 23, 4:42 AM CST | Wind Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 11 hr |
| Jan 23, 10:21 AM CST | Severe Thunderstorm Warning | LMK | Henry, Trimble | 24 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.